中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 计算机科学国家重点实验室  > 期刊论文
Title:
a higher-order duration calculus and its completeness
Author: Zhan Naijun
Corresponding Author: Zhan, NJ (通讯作者), Chinese Acad Sci, Inst Software, Comp Sci Lab, Beijing 100080, Peoples R China
Keyword: duration calculus ; higher-order logics ; real-time programs ; super-dense computation ; completeness ; SEMANTICS
Source: Science in China Press
Issued Date: 2000
Volume: 43, Issue:6, Pages:625-640
Indexed Type: ei,sci
Department: 计算机科学国家重点实验室
Sponsorship: National Natural Science Foundation of China; Public Administration and Civil Service Bureau of Macau SAR; Companhia de Telecomunicacoes de Macau S.A.R.L.; Macau SAR Government Tourist Office
WOS ID: WOS:000166442100008
Citation statistics:
Content Type: 期刊论文
URI: http://ir.iscas.ac.cn/handle/311060/4540
Appears in Collections:计算机科学国家重点实验室 _期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
3.pdf(705KB)----限制开放-- 联系获取全文

Recommended Citation:
Zhan Naijun. a higher-order duration calculus and its completeness[J]. Science in China Press,2000-01-01,43(6):625-640.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Zhan Naijun]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Zhan Naijun]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2019  中国科学院软件研究所 - Feedback
Powered by CSpace